Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Mini pill (cerazette) and cyst?(1 Post)
I am Cerazette for 3 years now and only till this year it got me to connect the mini pill and the cysts I have had. It causes me long period for two to three weeks every 2-2.5 months, which is annoying but I have found my way to agree with my body. However from earlier this year, I have been found out there are multiple cysts in my both breasts. I have had two aspirations already. Even though my GP told me not to worry about it and it is quite common for women at my age (going to be 40 soon), I still feel annoyed. And last month, I found this lump on my neck, around the thyroid area. I have scheduled another appointment to see my GP tomorrow and fingers crossed. I also start having this pelvis ache and slight pain in my left ovary about one month ago when my 'period' came, went to see my GP, did a blood test that came back said normal. I now start wondering do all these relate to the mini pill I am taking. I never had any of these before the pill. I have read some research articles online (that I probably should stop reading online to get more nervous) about the birth control pill and thyroid... Am I the only one get these with the pill maybe? I am thinking to come off the pill if this is the case, anyone out there has the similar experience and would it be improved after you come off the pill? Any suggestions are most appreciated.
Join the discussion
Please login first.